# SDR CALA2017072102335

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 75,738 hours, 29,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EMER LIGHT BATT PACK FAILS CAP CHECK. REPLACED LT FWD EMER LIGHT BATTERY PACK PER AMM 33-51-38-400-002 -A. OPS CHECK GOOD.
